# SDR USAA2015040500001

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 46,653 hours, 21,540 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER EXIT DOOR PLASTIC COVER OVER ESCAPE HANDLE CAME OFF.  FLIGHT ATTENDANT REATTACHED IT.  ECAM DOOR PROCEDURE CAME ON BUT CABIN STAYED AT RESET  LEVEL.   WENT AWAY AFTER FLIGHT ATTENDANT REATTACHED THE COVER.  INSPECTED THE RT FWD OVERWING EMER EXIT DOOR PLASTIC COVER & DOOR.  NO DEFECTS OR ECAM FAULTS WERE NOTED.
